Hello to all. I am hoping to find this useful prior to seeing my doctor today or tomorrow to give me more food for thought. I'd appreciate your thoughts.
Four weeks ago this past Saturday, I started getting a slight sore throat. The next day, the throat got so severe, I could hardly eat, swallow, or talk, and since it was a Sunday, I went to an urgent care. I am a smoker. I was told with a test for rapid strep, that "You have a viral infection and you need to quit smoking, can't give you antibiotics for a viral infection." I left. The next two days I felt great! I had literally no symptoms. On the third day, I got hit hard: Fever, headaches, body chills, fatigue, congestion in head and chest. I've continued having the congestion in the head and chest, ocassional headaches, low-grade fevers around 99-99.5, and continuously fatigued. I have continued on working (with only 1.5 days out of work), but had to push myself daily to get up and go in.
Last Wednesday (about 3.5 weeks into this), I called up my old doctor. He didn't have time to see me, so he gave me a prescription for Keflex, 2000mg per day for 14 days.
As of yesterday, slightly less congestive (but definitely still have some), and a little less coughing. However!! Last night I joined my parents for dinner. Sat down at the table and the room began to spin, I felt wet and clammy, and I felt like I was going to pass out. This continued for about 3 more hours. Suddenly, I had nausea and violently vomitted for about 20 minutes, until there was nothing left. Following that, I continued to feel light headed and slightly dizzy. It does not feel like simply a cold or a flu.
I must note that at my job, two people have been seriously ill from mold in their offices. However, I am not familiar with the symptoms or the validity of mold, so I hate to rush to any conclusions.
Thanks for reading and any thoughts you may have.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?